Psycho-Babble Medication Thread 202728

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Combining Remeron and Effexor

Posted by rjk on February 22, 2003, at 5:52:36

Combining Remeron and Effexor was the biggest mistake of my life. The consequence of doing so is that I have since had extreme and immediate reactions to any medication I have taken. My brain is now so sensitive to meds that a single dose of any A/D now has the same effect on me as a full dose should have if taken for many weeks. I dare not take any more for fear of making things worse.

I don't doubt that there are people who have taken this combo without a problem, but for me it was the biggest mistake of my life.

I would be interested to hear from anyone else who has had problems with this combo.

Regards,

RJK

 

Re: Combining Remeron and Effexor

Posted by babak on February 22, 2003, at 14:47:47

In reply to Combining Remeron and Effexor, posted by rjk on February 22, 2003, at 5:52:36

I am currently on this combination. I didn't have a bad reaction in fact it worked wonders for six weeks then it faded away.
What do you mean the same effect as a full dose?
Full dose of the new drug or the full dose of Effexor and Remeron?
What was the extreme reaction?
How long ago was this?
I am asking this because I too became over sensitive when I had ECT but gradually it wore off over a period of two months. So it might wear off for you too.

 

Re: Combining Remeron and Effexor babak

Posted by rjk on February 22, 2003, at 15:29:31

In reply to Re: Combining Remeron and Effexor, posted by babak on February 22, 2003, at 14:47:47

> I am currently on this combination. I didn't have a bad reaction in fact it worked wonders for six weeks then it faded away.
> What do you mean the same effect as a full dose?
> Full dose of the new drug or the full dose of Effexor and Remeron?

Since taking the combination I have not been able to tolerate any antidepressant drugs. I have tried nine different drugs. They have all given me severe headache side effects, but a single dose of any A/D now has the same antidepressant effect on me as a full dose should have if taken for a couple of months.It also affects me for months to follow.

> What was the extreme reaction?

Severe headache side effects when I took the combo.


> How long ago was this?

Three years.


> I am asking this because I too became over sensitive when I had ECT but gradually it wore off over a period of two months. So it might wear off for you too.

Certainly isn't wearing off. The trouble is that certain food and drink also now makes me feel very depressed.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.